Continuity points via Riesz potentials for $\mathbb{C}$-elliptic operators

Diening L, Gmeineder F (2020)
The Quarterly Journal of Mathematics 71(4): 1201-1218.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Diening, LarsUniBi ; Gmeineder, Franz
Abstract / Bemerkung
We establish a Riesz potential criterion for Lebesgue continuity points of functions of bounded $\mathbb{A}$-variation, where $\mathbb{A}$ is a $\mathbb{C}$-elliptic differential operator of arbitrary order. This result might even be of interest for classical functions of bounded variation.
Erscheinungsjahr
2020
Zeitschriftentitel
The Quarterly Journal of Mathematics
Band
71
Ausgabe
4
Seite(n)
1201-1218
ISSN
0033-5606
eISSN
1464-3847
Page URI
https://pub.uni-bielefeld.de/record/2948395

Zitieren

Diening L, Gmeineder F. Continuity points via Riesz potentials for $\mathbb{C}$-elliptic operators. The Quarterly Journal of Mathematics. 2020;71(4):1201-1218.
Diening, L., & Gmeineder, F. (2020). Continuity points via Riesz potentials for $\mathbb{C}$-elliptic operators. The Quarterly Journal of Mathematics, 71(4), 1201-1218. doi:10.1093/qmathj/haaa027
Diening, L., and Gmeineder, F. (2020). Continuity points via Riesz potentials for $\mathbb{C}$-elliptic operators. The Quarterly Journal of Mathematics 71, 1201-1218.
Diening, L., & Gmeineder, F., 2020. Continuity points via Riesz potentials for $\mathbb{C}$-elliptic operators. The Quarterly Journal of Mathematics, 71(4), p 1201-1218.
L. Diening and F. Gmeineder, “Continuity points via Riesz potentials for $\mathbb{C}$-elliptic operators”, The Quarterly Journal of Mathematics, vol. 71, 2020, pp. 1201-1218.
Diening, L., Gmeineder, F.: Continuity points via Riesz potentials for $\mathbb{C}$-elliptic operators. The Quarterly Journal of Mathematics. 71, 1201-1218 (2020).
Diening, Lars, and Gmeineder, Franz. “Continuity points via Riesz potentials for $\mathbb{C}$-elliptic operators”. The Quarterly Journal of Mathematics 71.4 (2020): 1201-1218.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1911.07327

Suchen in

Google Scholar